# SDR YENA2019061050308

- Difficulty date: June 5, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 37,234 hours, 24,081 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, ONE CRACK WAS FOUND ON THE LH WING MAIN BOX LOWER SKIN P/N190-33065-005 AFT EDGE BETWEEN RIBS 10-11. SEE REF.(1) FOR DETAILS.  AEROMAN CONTACTED EMBRAER FOR REPAIR DISPOSITION, AND EMBRAER PROVIDED THE REF.(2) ETD, INSTRUCTING TO CUT OUT THE DAMAGE, ACCOMPLISHING NDT INSPECTIONS, AND INSTALLING A REPAIR DOUBLER.  REPAIR WAS CLASSIFIED AS A MAJOR PERMANENT.
